# SDR AWXA0000552

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 42451C02121
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM WEB LOWER T CHORD CRACKED AT STA 670 - 690 RBL 45.  FABED AND INSTALLED REPAIR PARTS ON FLOORBEAM WEB IAW ER 15-5311-00193-552.
